# SDR UIEA2019081635130

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20224809
- Part serial: 68881
- Condition: Malfunctioned
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OUTFLOW VALVE CANT FULLY CLOSE DURING PFM CABIN PRESSURING TEST( REPLACE THE OUTFLOW VLV ACTUATOR. PERFORM CABIN PRESS TEST AND RESULT PASS IAW  AMM 21-31-04-004-001    AMM 21-31-04-404-010  )
